Twistted ξ-(α,β) expansive mappings in metric spaces

Poonam Nagpal, Sanjay Kumar, Sudhir Kumar Garg

Abstract


In this paper, we introduce a pair of twisted ζ-(α,β) expansive mappings in metric spaces and prove fixed point theorems for these mappings. Some examples are also provided to support our main results.


Full Text: PDF

How to Cite this Article:

Poonam Nagpal, Sanjay Kumar, Sudhir Kumar Garg, Twistted ξ-(α,β) expansive mappings in metric spaces, Adv. Fixed Point Theory, 6 (2016), 207-223

Copyright © 2016 Poonam Nagpal, Sanjay Kumar, Sudhir Kumar Garg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation